Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Had depo shot. Noticed pimple on labia majora after shaving. Itching, no burning. Cure for symptoms

Hello, I recently gave birth back at the end of November. At my two month appointment I got the depo shot. At seven weeks I shaved for the first time and I noticed a group of pimple like bumps on the outer part of my labia majora. I thought they came from me shaving after so long but here three months later they are still there and they are starting to itch. There is no burning during urination and the only discharge I have is from the everlasting period due to the depo shot. What can this be?
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi..thanks for using HCM..
you have developed folliculitis.. infection of the hair follicle..
clean the area with soap, before shaving..
now you can take a course of antibiotics..
if you have coin like lesions, then it could be tinea cruris, fungal infection..
see your dermataologist for the examination and treatment with antifungal..
keep the area clean and dry.. use dusting powder which contain antifungal..
all the very best..
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor